# SDR NWAA083643305

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 00552
- Aircraft time: 22,212 hours, 2,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EMERGENCY LIGHTS OPERATION CHECK, EPSU 12WL & 15 WL FAULTS BATTERY.  REPLACED BATTERY OF EPSU 12WL & 15WL, TESTS OK (L/P 2908998, 2909005).  (S)
